Brownian motion on treebolic space: escape to infinity (bibtex)
by Alexander Bendikov, Laurent Saloff-Coste, Maura Salvatori, Wolfgang Woess
Reference:
Alexander Bendikov, Laurent Saloff-Coste, Maura Salvatori, Wolfgang Woess, Brownian motion on treebolic space: escape to infinity, Rev. Mat. Iberoam., 31(3), 935-976, (2015).
Bibtex Entry:
@Article{bendikovetal-12,
  Title    = {Brownian motion on treebolic space: escape to infinity},
  Author   = {Alexander Bendikov and Laurent Saloff-Coste and Maura Salvatori and Wolfgang Woess},
  Journal  = {Rev. Mat. Iberoam.},
  Year     = {2015},
  Number   = {3},
  Pages    = {935-976},
  Volume   = {31},
  Arxiv    = {1212.6151},
  Doi      = {10.4171/rmi/859},
  Mrnumber = {3420481},
}